Rings of Frobenius operators

Katzman, M., Schwede, K., Singh, A.K. et al. (1 more author) (2014) Rings of Frobenius operators. Mathematical Proceedings of the Cambridge Philosophical Society, 157 (1). pp. 151-167. ISSN 0305-0041


  • Katzman, M.
  • Schwede, K.
  • Singh, A.K.
  • Zhang, W.
Copyright, Publisher and Additional Information: © 2014 Cambridge Philosophical Society. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
  • Published: July 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2016 14:59
Last Modified: 30 Apr 2020 10:22
Published Version: http://dx.doi.org/10.1017/S0305004114000176
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0305004114000176
Related URLs:


Filename: WRRO_96700.pdf

Licence: CC-BY-NC-ND 4.0